The variation of the maximal function of a radial function

Hannes Luiro University of Jyväskylä

Functional Analysis mathscidoc:1912.43009

Arkiv for Matematik, 56, (1), 147-161, 2018
It is shown for the non-centered Hardy–Littlewood maximal operator M that ∥DMf∥1≤Cn∥Df∥1 for all radial functions in W1,1(Rn).
No keywords uploaded!
[ Download ] [ 2019-12-04 09:46:08 uploaded by arkivadmin ] [ 131 downloads ] [ 0 comments ]
@inproceedings{hannes2018the,
  title={The variation of the maximal function of a radial function},
  author={Hannes Luiro},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191204094608601671565},
  booktitle={Arkiv for Matematik},
  volume={56},
  number={1},
  pages={147-161},
  year={2018},
}
Hannes Luiro. The variation of the maximal function of a radial function. 2018. Vol. 56. In Arkiv for Matematik. pp.147-161. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191204094608601671565.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved